RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 5, Pages 3–12 (Mi mz2189)  

This article is cited in 7 scientific papers (total in 7 papers)

Geometric invariants of a $CR$-manifold

V. K. Beloshapka

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (1053 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:5, 439–445

Bibliographic databases:

UDC: 511
Received: 25.09.1993

Citation: V. K. Beloshapka, “Geometric invariants of a $CR$-manifold”, Mat. Zametki, 55:5 (1994), 3–12; Math. Notes, 55:5 (1994), 439–445

Citation in format AMSBIB
\Bibitem{Bel94}
\by V.~K.~Beloshapka
\paper Geometric invariants of a $CR$-manifold
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 5
\pages 3--12
\mathnet{http://mi.mathnet.ru/mz2189}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1295992}
\zmath{https://zbmath.org/?q=an:0831.32005}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 5
\pages 439--445
\crossref{https://doi.org/10.1007/BF02110369}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QR40600001}


Linking options:
  • http://mi.mathnet.ru/eng/mz2189
  • http://mi.mathnet.ru/eng/mz/v55/i5/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. K. Beloshapka, “Invariants of CR-manifolds associated with the tangent quadric”, Math. Notes, 59:1 (1996), 31–38  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. K. Beloshapka, “Local invariants and prohibitions on mappings of CR-manifolds”, Math. Notes, 60:4 (1996), 438–441  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Beloshapka, VK, “CR-varieties of the type (1,2) as varieties of “super-high” codimension”, Russian Journal of Mathematical Physics, 5:3 (1997), 399  mathscinet  zmath  isi
    4. Beloshapka, VK, “Holomorphic classification of real manifolds of general type”, Doklady Akademii Nauk, 360:4 (1998), 442  mathnet  mathscinet  zmath  isi
    5. V. K. Beloshapka, “Real submanifolds in complex space: polynomial models, automorphisms, and classification problems”, Russian Math. Surveys, 57:1 (2002), 1–41  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. V. K. Beloshapka, “Universal Models For Real Submanifolds”, Math. Notes, 75:4 (2004), 475–488  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. E.I. Deza, L. V. Varukhina, “Voprosy summirovaniya arifmeticheskikh funktsii, rodstvennykh funktsii Chebysheva”, Chebyshevskii sb., 19:2 (2018), 319–333  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:204
    Full text:85
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020